# SDR 95ZZZX4438

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75W
- Make and model: Amd FALCON50MYST
- Aircraft serial: 152
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: D220733
- Condition: Defective
- Location: Nlg
- Part time: 3,462 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION AFTER TAKEOFF, CREW DID NOT GET PROPER INDICATION OF 'INTRANSIT'.  RETURNED AND REPLACED NLG DOWNLOCK SWITCH AND OPS CHECKED ON JACKS.  SYSTEM WORKED NORMAL.
